# SDR DALA2025062404714

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,624 hours, 7,086 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR LOWER AFT EXTERNAL SKIN BENT. REPAIRED FWD CARGO BAY DOOR LOWER AFT BENT SKIN IAW ASRP BP500. (LP# 1033421)
